KINDAI UNIVERSITY


*A space between the first name and last name, please enter

YAMASHITA Tomoki

Profile

FacultyDepartment of Science / Graduate School of Science and Engineering Research
PositionAssociate Professor
Degree
Commentator Guidehttps://www.kindai.ac.jp/meikan/526-yamashita-tomoki.html
URL
Mail
Last Updated :2020/04/05

Education and Career

Academic & Professional Experience

  •   2015 04 ,  - 現在, Faculty of Science and Engineering, Kindai University
  •   2011 04 ,  - 2015 03 , Faculty of Science and Engineering, Kindai University
  •   2008 04 ,  - 2011 03 , Kitasato University
  •   2005 04 ,  - 2008 03 , School of Dentistry, Asahi University
  •   2004 04 ,  - 2005 03 , Faculty of Science and Technology, Keio University

Research Activities

Published Papers

  • Spanning bipartite graphs with high degree sum in graphs, Guantao Chen, Shuya Chiba, Ronal, J. Gould, Xiaofeng Gu, Akira Saito, Masao Tsugaki, Tomoki Yamashita, Discrete Mathematics, Discrete Mathematics, 343(2), Feb. 2020 , Refereed
  • A degree sum condition on the order, the connectivity and the independence number for Hamiltonicity, Tomoki Shuya Chiba, Michitaka Furuya, Kenta Ozeki, Masao Tsugaki, Tomoki Yamashita, Electronic Journal of Combinatorics, Electronic Journal of Combinatorics, 26(4), Dec. 2019 , Refereed
  • On 2-factors with a specified number of components in line graphs, Shuya Chiba, Yoshimi Egawa, Jun Fujisawa, Akira Saito, Ingo Schiermeyer, Masao Tsugaki, Tomoki Yamashita, Acta Mathematica Universitatis Comenianae, Acta Mathematica Universitatis Comenianae, 88(3), 541 - 546, Sep. 2019 , Refereed
  • A note on two geometric paths with few crossings for points labeled by integers in the plane, A.Nakamoto, Y.Oda, M.Watanabe, T.Yamashita, Discrete Mathematics, Discrete Mathematics, 341(4), 1109 - 1113, Apr. 2018 , Refereed
  • On directed 2-factors in digraphs and 2-factors containing perfect matchings in bipartite graphs, S.Chiba, T.Yamashita, SIAM J.Discrete Math., SIAM J.Discrete Math., 32(1), 394 - 409, Feb. 2018 , Refereed
  • Degree Conditions for the Existence of Vertex-Disjoint Cycles and Paths: A Survey, S.Chiba, T.Yamashita, Graphs Combin., Graphs Combin., 34(1), 1 - 83, Jan. 2018 , Refereed
  • Enumeration of unlabeled graphs such that both the graph and its complement are 2-connected, K.Kobata, S.Tazawa, T.Yamashita, SUT J.~Math., SUT J.~Math., 52(1), 41 - 47, 2016 , Refereed
  • Perfect matchings avoiding prescribed edges in a star-free graph, Y.Egawa, J.Fujisawa, M.D.Plummer, A.Saito, T.Yamashita, Discrete Math., Discrete Math., 338, 2260 - 2274, Dec. 2015 , Refereed
  • Spanning k-trees of Bipartite Graphs, Mikio Kano, K.Ozeki, K.Suzuki, M.Tsugaki, T.Yamashita, Electron. J. Combin., Electron. J. Combin., 22(1), 113, Jan. 2015 , Refereed
  • Spanning Caterpillars Having at Most k Leaves, M.Kano, T.Yamashita, Z.Yan, Computational Geometry and Graphs (Lecture Notes in Computer Science), Computational Geometry and Graphs (Lecture Notes in Computer Science), 8296, 95 - 100, Sep. 2013 , Refereed
  • Degree sum conditions for cyclability in bipartite graphs, H.Okamura, T.Yamashita, Graphs Combinatrics, Graphs Combinatrics, 29, 1077 - 1085, Jul. 2013 , Refereed
  • Length of Longest Cycles in a Graph Whose Relative Length is at Least Two, K.Ozeki, T.Yamashita, Graphs Combinatrics, Graphs Combinatrics, 28, 859 - 868, Nov. 2012 , Refereed
  • Long cycles in unbalanced bipartite graphs, S.Chiba, J.Fujisawa, M.Tsugaki, T.Yamashita, Discrete Mathematics, Discrete Mathematics, 312, 1857 - 1862, Jun. 2012 , Refereed
  • Spanning trees with a bounded number of leaves in a claw-free graph, Mikio Kano, T.Yamashita, Aung Kyaw, Haruhide Matsuda, Kenta Ozeki, Akira Saito, Ars Combin., Ars Combin., 103, 137 - 154, Jan. 2012 , Refereed
  • Spanning trees - A survey, K.Ozeki, T.Yamashita, Graphs Combin., Graphs Combin., 27(1), 1 - 26, Jan. 2011 , Refereed
  • Dominating cycles in triangle-free graphs, K.Ozeki, T.Yamashita, Ars Combin., Ars Combin., 98, 173 - 182, Jan. 2011 , Refereed
  • Degree Bounded Spanning Trees, Jun Fujisawa, T.Yamashita, Hajime Matsumura, Graphs Combin., Graphs Combin., 26(5), 695 - 720, Sep. 2010 , Refereed
  • A spanning tree with high degree vertices, K.Ozeki, T.Yamashita, Graphs Combin., Graphs Combin., 26(4), 591 - 596, Jul. 2010 , Refereed
  • A neighborhood and degree condition for panconnectivity, Ryota Matsubara, T.Yamashita, Masao Tsugaki, Austras. J.Combin., Austras. J.Combin., 47, 3 - 10, Jun. 2010 , Refereed
  • A degree sum condition with connectivity for relative length of longest paths and cycles, Tomoki Yamashita, Discrete Math., Discrete Math., 309, 6503 - 6507, Dec. 2009 , Refereed
  • On relative length of longest paths and cycles, K.Ozeki, M.Tsugaki, T.Yamashita, J.Graph Theory, J.Graph Theory, 62(3), 279 - 291, Nov. 2009 , Refereed
  • Dominating cycles in graphs with high connectivity, M.Tsugaki, T.Yamashita, Ars Combin., Ars Combin., 91, 113 - 121, Apr. 2009 , Refereed
  • Hamiltonian cycles and dominating cycles passing through a linear forest, K.Ozeki, T.Yamashita, Discrete Math., Discrete Math., 309(6), 1584 - 1592, Apr. 2009 , Refereed
  • Long cycles in graphs without hamiltonian paths, K.Kawarabayashi, K.Ozeki, T.Yamashita, Discrete Math., Discrete Math., 308(24), 5899 - 5906, Dec. 2008 , Refereed
  • On degree sum conditions for long cycles and cycles through specified vertices, Tomoki Yamashita, Discrete Math., Discrete Math., 308(25), 6584 - 6587, Dec. 2008 , Refereed
  • A degree sum condition concerning the connectivity and the independence number of a graph, K.Ozeki, T.Yamashita, Graphs Combinatricsatrics, Graphs Combinatricsatrics, 24(5), 469 - 483, Oct. 2008 , Refereed
  • A degree sum condition for long cycles passing through a linear forest, J.Fujisawa, T.Yamashita, Discrete Math., Discrete Math., 308(12), 2382 - 2388, Jun. 2008 , Refereed
  • Cycles passing through k+1 vertices in k-connected graphs, J.Fujisawa, T.Yamashita, J.Graph Theory, J.Graph Theory, 58(2), 179 - 190, Jun. 2008 , Refereed
  • Degree conditions on claws and modified claws for Hamiltonicity, J.Fujisawa, T.Yamashita, Discrete Math., Discrete Math., 308(9), 1612 - 1619, May 2008 , Refereed
  • Degree Sum and Connectivity Conditions for Dominating Cycles, Tomoki Yamashita, Discrete Math., Discrete Math., 308(9), 1620 - 1627, May 2008 , Refereed
  • A neighborhood and degree condition for pancyclicity and vertex pancyclicity, R.Matsubara, M.Tsugaki, T.Yamashita, Austras. J.Combin., Austras. J.Combin., 40, 15 - 20, Jan. 2008 , Refereed
  • On a spanning tree with specified leaves, Y.Egawa, H.Matsuda, T.Yamashita, K.Yoshimoto, Graphs Combin., Graphs Combin., 24(1), 13 - 18, Jan. 2008 , Refereed
  • Edge-Dominating Cycles in Graphs, S.Fujita, A.Saito, T.Yamashita, Discrete Math., Discrete Math., 307(23), 2934 - 2942, Nov. 2007 , Refereed
  • Spanning trees with few leaves, M.Tsugaki, T.Yamashita, Graphs Combin., Graphs Combin., 23(5), 585 - 598, Oct. 2007 , Refereed
  • Vertex-dominating cycles in 2-connected bipartite graphs, Tomoki Yamashita, Discuss.Math. Graph Theory, Discuss.Math. Graph Theory, 27(2), 323 - 332, Aug. 2007 , Refereed
  • A degree sum condition for longest cycles in 3-connected graphs, Tomoki Yamashita, J.Graph Theory, J.Graph Theory, 54(4), 277 - 283, May 2007 , Refereed
  • Degree Sum Condition and Vertex-Disjoint Cycles in a graph, S.Fujita, H.Matsumura, M.Tsugaki, T.Yamashita, Austras. J.Combin., Austras. J.Combin., 35, 237 - 255, Sep. 2006 , Refereed
  • Heavy cycles in hamiltonian weighted graphs, J.Fujisawa, S.Fujita, T.Yamashita, AKCE J.~Graphs.~Combin., AKCE J.~Graphs.~Combin., 2, 99 - 102, Apr. 2004 , Refereed
  • Cycles within Specified Distance from Each Vertex, A.Saito, T.Yamashita, Discrete Math., Discrete Math., 278, 219 - 226, Mar. 2004 , Refereed
  • A Note on Dominating Cycles in Tough Graphs, A.Saito, T.Yamashita, Ars Combin., Ars Combin., 69, 3 - 8, Oct. 2003 , Refereed

Conference Activities & Talks

  • Degree sum conditions concerning the connectivity and the independence number, S.Chiba, M.Tsugaki, T.Yamashita, Cycles in Graphs,   2012 06 01
  • Degree sum conditions concerning the order, the connectivity and the independence number for the circumference, S.Chiba, M.Tsugaki, T.Yamashita, Workshop Cycles and Colourings 2011,   2011 09 08